# SDR CA100916010

- Difficulty date: September 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 5,494 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229724140
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN ANOMOLY EXISTS IN THE AUTOPILOT FUNCTION OF THE APS-65H COMPUTER PN 622-9724-140 (COMPUTER MOD FROM A -130 TO ACCOMODATE THE INSTALLATION OF THE AHRS1000A SYS).  WHEN THE ACFT IS CONFIGURED IN CLIMB MODE, AND THE PRE-SELECTOR SET TO A HIGHER ALTITUDE (SO THE EADI SHOWS ALT ARM), IF YOU CLIMB THE ACFT AT GREATER THAN APPROX 2700 FPM THE AUTOPILOT MODE WILL CHANGE FROM ALT ARM TO ALT AND THE AUTOPILOT WILL GAIN A STEEP "PITCH UP" ANGLE (APPROX 14 DEGREES). THE PILOT THEN NEEDS TO INTERVENE AND DISCONNECT THE AP AT A SHALLOWER CLIMB RATE, THE AP CAN BE RE-ENGAGED AND THE FLIGHT CONTINUED NORMALLY.  TECH REP HAS CONFIRMED THE ISSUE AND ARE WORKING ON A RESOLUTION.  UNTIL THAT HAPPENS FLIGHT CREW ARE INSTRUCTED TO MONITOR AUTOPILOT PERFORMANCE DURING HIGH CLIMB RATE CONFIGURATIONS.  THE PROBLEM MAY ALSO EXIST ON HIGH RATES OF DESCENT.
